Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R. C. Baker
Title: Diophantine inequalities
Additional book information: London Mathematical Society Monographs, New Series, vol. 1, Clarendon Press, Oxford, 1986, xii + 275 pp., $65.00. ISBN 0-19-853545-7.

References [Enhancements On Off] (What's this?)

  • 1. R. C. Baker, Weyl sums and Diophantine approximation, J. London Math. Soc. (2) 25 (1982), no. 1, 25–34. MR 645861, https://doi.org/10.1112/jlms/s2-25.1.25
  • 2. B. J. Birch, Homogeneous forms of odd degree in a large number of variables, Mathematika 4 (1957), 102-105. MR 97359
  • 3. H. Davenport, Cubic forms in sixteen variables, Proc. Roy. Soc. London Ser. A 272 (1963), 285-303. MR 155800
  • 4. H. Davenport and H. Heilbronn, On indefinite quadratic forms in five variables, J. London Math. Soc. 21 (1946), 185-193. MR 20578
  • 5. D. R. Heath-Brown, Cubic forms in ten variables, Proc. London Math. Soc. (3) 47 (1983), no. 2, 225–257. MR 703978, https://doi.org/10.1112/plms/s3-47.2.225
  • 6. H. Heilbronn, On the distribution of the sequence θn (mod 1), Quart. J. Math. Oxford Ser. (2) 19 (1948), 249-256. MR 27294
  • 7. Wolfgang M. Schmidt, Small solutions of congruences with prime modulus, Diophantine analysis (Kensington, 1985) London Math. Soc. Lecture Note Ser., vol. 109, Cambridge Univ. Press, Cambridge, 1986, pp. 37–66. MR 874120
  • 8. R. C. Vaughan, The Hardy-Littlewood method, Cambridge Tracts in Mathematics, vol. 80, Cambridge University Press, Cambridge-New York, 1981. MR 628618

Review Information:

Reviewer: Wolfgang M. Schmidt
Journal: Bull. Amer. Math. Soc. 17 (1987), 380-385
DOI: https://doi.org/10.1090/S0273-0979-1987-15605-9
American Mathematical Society